# SDR REXA2012080601237

- Difficulty date: August 6, 2012
- Submitted: August 7, 2012
- Operation: Air carrier
- Aircraft: N8891A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7891
- Aircraft time: 19,048 hours, 17,064 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Out Of Adjust
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT HIGH PRESSURE ON TAKEOFF ON FLIGHT 3884.  COMPLIED WITH QRH BUT COULD NOT RESET.  ISOLATION VALVE WOULD NOT OPEN.  DECLARED EMERGENCY AND PERFORMED AIR RETURN TO DEPARTURE.  PERFORMED ADJUSTMENT TEST OF LEFT PACK IAW AMM 21-51-00.  OPS CHECKED NORMAL, VERIFIED CORRECT OPERATION OF ISOLATION VALVE.  AIRCRAFT OK FOR SERVICE.
